Alert archive / New Jersey / Coastal Flood Statements in 2010

Coastal Flood Statement 17, NWS Philadelphia/Mount Holly

September 21, 20104 counties in New Jersey; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood statement at Sep 21, 2010, 3:27 AM EDT for 4 counties in New Jersey; Sussex County, Delaware. It took effect at Sep 21, 2010, 4:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2010, 3:27 AM EDT (07:27 UTC)
In effect from
Sep 21, 2010, 4:00 AM EDT
Expired
Sep 21, 2010, 4:00 PM EDT
In force
12 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Atlantic County, NJ, Cape May County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2010-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2010-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2557 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

181 
WHUS41 KPHI 210727
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 AM EDT TUE SEP 21 2010

...DANGEROUS RIP CURRENTS FROM DISTANT HURRICANE IGOR WILL CONTINUE
TO AFFECT THE NEW JERSEY AND DELAWARE COASTS THIS MORNING...

DEZ004-NJZ014-024>026-211600-
/O.NEW.KPHI.CF.S.0017.100921T0800Z-100921T2000Z/
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
327 AM EDT TUE SEP 21 2010

...A HIGH RISK OF RIP CURRENTS REMAINS IN EFFECT THROUGH THIS
MORNING...

LONG PERIOD SWELLS CONTINUE ALONG THE COASTS OF DELAWARE AND NEW
JERSEY. THE MAGNITUDE OF THE SWELLS IS SLOWLY DECREASING...BUT THE
SWELLS THIS MORNING AND THE EFFECTS OF THE UPCOMING FULL MOON WILL
STILL BE ENOUGH TO CREATE A HIGH RISK FOR RIP CURRENTS THIS
MORNING. A MODERATE RISK WILL EXIST FOR THE AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SINCE THERE ARE FEW...IF ANY...LIFEGUARDS ON AREA BEACHES...
PEOPLE ARE STRONGLY ADVISED TO STAY OUT OF THE WATER ALONG THE
COASTLINES OF NEW JERSEY AND DELAWARE THIS MORNING.

A HIGH RISK OF RIP CURRENTS MEANS WIND AND OR WAVE CONDITIONS
SUPPORT THE DEVELOPMENT OF DANGEROUS RIP CURRENTS...ESPECIALLY
BUT BY NO MEANS EXCLUSIVELY IN THE VICINITY OF JETTIES...PIERS
AND SANDBARS.

RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT
TO SEA. THEY ARE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF.
BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES...WHICH IMPROVE RIP
CURRENT FORMATION.

IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM
ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM
THE RIP...THEN SWIM AT AN ANGLE IN TOWARD SHORE. DO NOT TRY TO
SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.

$$
1 follow-up statement
290 
WHUS41 KPHI 211544
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 AM EDT TUE SEP 21 2010

...RIP CURRENTS WILL CONTINUE TO AFFECT THE NEW JERSEY AND
DELAWARE COASTS THIS AFTERNOON AND INTO THIS EVENING...

DEZ004-NJZ014-024>026-212000-
/O.CON.KPHI.CF.S.0017.000000T0000Z-100921T2000Z/
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
1144 AM EDT TUE SEP 21 2010

...A MODERATE RISK OF RIP CURRENTS WILL AFFECT THE NEW JERSEY AND
DELAWARE BEACHES THIS AFTERNOON AND THIS EVENING...

LONG PERIOD SWELLS CONTINUE ALONG THE COASTS OF DELAWARE AND NEW
JERSEY. THE MAGNITUDE OF THE SWELLS IS SLOWLY DECREASING BUT THE
SWELLS AROUND MIDDAY AND THIS AFTERNOON...COMBINED WITH THE
EFFECTS OF THE UPCOMING FULL MOON...WILL STILL BE ENOUGH TO CREATE
A MODERATE RISK FOR RIP CURRENTS THIS AFTERNOON AND THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SINCE THERE ARE FEW...IF ANY...LIFEGUARDS ON AREA BEACHES...
BATHERS ARE URGED TO USE EXTREME CAUTION WHEN ENTERING THE SURF
ZONE TODAY.

A MODERATE RISK OF RIP CURRENTS IMPLIES THAT INDIVIDUALS PLANNING 
TO ENTER THE SURF SHOULD CHECK WITH LOCAL BEACH PATROLS FIRST. 
BE SURE TO SWIM WITHIN SIGHT OF A LIFE GUARD, AND NEVER SWIM ALONE 
OR AT NIGHT. 

RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT
TO SEA. THEY ARE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF.
BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES...WHICH IMPROVE RIP
CURRENT FORMATION.

IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM
ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM
THE RIP...THEN SWIM AT AN ANGLE IN TOWARD SHORE. DO NOT TRY TO
SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Sep 21, 2:57 AM EDT, 30 minutes earlier.

Area forecast discussion, Sep 21, 2:57 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 AM EDT TUE SEP 21 2010

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER CENTRAL PENNSYLVANIA EARLY THIS MORNING
WILL DRIFT OFF THE COAST THIS AFTERNOON AND TONIGHT. A COLD FRONT
WILL SLOWLY APPROACH THE REGION WEDNESDAY AFTERNOON AND EVENING...
BRINGING WITH IT SCATTERED SHOWERS AND THUNDERSTORMS. THE FRONT WILL
LIMP TO THE SOUTH LATE WEDNESDAY NIGHT...THEN RETURN NORTH AS A WARM
FRONT THURSDAY. WARMER AND MORE HUMID CONDITIONS CAN BE EXPECTED
THURSDAY AND FRIDAY. ANOTHER COLD FRONT WILL CROSS THE REGION FRIDAY
NIGHT...THEN STALL JUST SOUTH OF THE AREA FOR THE UPCOMING WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CLEAR SKIES AND A LIGHT GRADIENT IS ALLOWING RADIATIONAL COOLING TO
OCCUR EARLY THIS MORNING. A FEW PLACES IN THE SOUTHERN POCONOS AND
NORTHWEST NEW JERSEY ARE SHOWING SIGNS THAT PATCHY FOG IS ABOUT TO
FORM...AND THIS MAY NEED TO BE COVERED IN THE EARLY MORNING PORTION
OF THE FORECAST.

OTHERWISE...THE CYCLONIC FLOW IN THE MID LEVELS WILL BACK AS THE MID
LEVEL RIDGE TO THE SOUTH BULGES NORTHWARD. THE DRY AIR WILL RESULT
IN HIGH CONVECTIVE TEMPERATURES...SO LITTLE IN THE WAY OF CUMULUS
DEVELOPMENT IS EXPECTED TODAY. THE WARM AIR ADVECTION INDUCED MID
CLOUDS OVER EASTERN MICHIGAN EARLY THIS MORNING WILL PROBABLY REMAIN
NORTH OF THE AREA THIS AFTERNOON...SO SUNNY SKIES SHOULD COVER IT.

AFTER A COOL START...THE COLUMN WARMS IN RESPONSE TO RISING MID
LEVEL HEIGHTS. WITH THE AIRMASS IN TRANSITION...WOULD EXPECT HIGHS
TODAY TO BE CLOSE TO THE MOS BLEND. AS THE SURFACE HIGH OVER CENTRAL
PENNSYLVANIA EARLY THIS MORNING MAKES IT TO THE COAST THIS
AFTERNOON...WOULD EXPECT WINDS TO SHIFT TO SOUTH...AND SEA AND BAY
BREEZES TO DEVELOP.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
MODELS SHOW THE LOW LEVEL MOISTURE STARTING TO RETURN IN THE SOUTH
SOUTHWEST FLOW TONIGHT. PROBABLY NOT ENOUGH FOR CLOUDS...AND WARM
AIR ADVECTION CLOUDS AHEAD OF THE SHORT WAVE OVER THE UPPER PLAINS
NOW SHOULD REMAIN NORTH OF THE AREA TONIGHT. THE SURFACE FLOW DO NOT
GO CALM EXCEPT IN THE SHELTERED LOCATIONS. THE GFS MOS SEEMS OK FOR
THESE LOCATIONS...BUT ELSEWHERE LOWS WERE BASED ON A MOS BLEND.

THE MID LEVEL RIDGE DROPS BACK A BIT AS SHORT WAVE ENERGY TRIES TO
SUPPRESS IT FROM THE NORTH. HIGH AND MID LEVEL CLOUDS SHOULD REMAIN
MOSTLY NORTH OF THE AREA...ALLOWING MAINLY SUNNY SKIES OUTSIDE OF
THE HIGHER TERRAIN. WITH 850 MB TEMPERATURES REACHING 17 CELSIUS
(AND MIXING FROM ABOUT THAT HEIGHT)...THE MOS TEMPERATURES LOOK TOO
COOL FOR WEDNESDAY. THE NAM MOS NUMBERS APPEAR TO BE MORE
REASONABLE...AND HIGHS WERE BASED ON THIS GUIDANCE....THEN BUMPED UP
A BIT. THERE IS AN OUTSIDE CHANCE PHL GETS TO 90 DEGREES WEDNESDAY
AFTERNOON (BUT AT THIS DISTANCE IT LOOKS LIKE WE WILL FALL SHORT OF
THIS).

WITH THE HEATING...THE AIRMASS BECOMES MODESTLY UNSTABLE AHEAD OF A
SURFACE COLD FRONT ASSOCIATED WITH THE WEAK NORTHERN STREAM SHORT
WAVE ENERGY. IT LOOKS LIKE THE LOW LEVEL RETURN FLOW WILL ALLOW DEW
POINTS TO RECOVER INTO THE LOWER 60S WEDNESDAY AFTERNOON...AND THIS
SHOULD RESULT IN DECENT CAPE PROFILES ACROSS THE NORTH BY MID TO
LATE AFTERNOON.

THE BEST INSTABILITY LOOKS AS THOUGH IT WILL COINCIDE WITH THE THE
SOUTHERN EDGE OF THE BEST BULK SHEAR AHEAD OF THE SHORT WAVE...AS
PRECIPITABLE WATER VALUES REACH NEAR 1.5 INCHES. THIS LEADS TO THE
POTENTIAL FOR DEEP ORGANIZED CONVECTION FROM ABOUT KRDG NORTHEAST
THROUGH THE SOUTHERN POCONOS AND NORTHWEST NEW JERSEY.

PROFILES SUGGEST THAT A SCATTERED LINE OF CONVECTION SHOULD
DEVELOP...WITH THE POTENTIAL FOR GUSTY WINDS AND HEAVY RAIN. OUTSIDE
OF A SUPERCELL...HAIL DOES NOT APPEAR TO BE A THREAT. STILL NOT
CONFIDENT ENOUGH IN THIS SCENARIO TO ADD ENHANCED WORDING THE
FORECAST. SOUTH OF THE LEHIGH VALLEY...SOUTHERN POCONOS AND
NORTHWEST NEW JERSEY...THE LOW LEVEL CONVERGENCE MAY NOT BE ENOUGH
FOR CONVECTION TO FIRE WITHOUT A BETTER FOCUS.

THE FRONT LIMPS THROUGH THE AREA WEDNESDAY NIGHT AS THE WEAK SHORT
WAVE ENERGY SHEARS OUT TO THE NORTHEAST. LOOKS LIKE MARGINAL
INSTABILITY REMAINS IN PLACE AHEAD OF THE FRONT...AND WITH A FOCUS
THE CHANCE OF SHOWERS AND THUNDERSTORMS WAS EXPANDED FOR WEDNESDAY
NIGHT. WITH A SOUTH TO SOUTHWEST FLOW AHEAD OF THE FRONT WEDNESDAY
NIGHT...THE GFS MOS NUMBERS LOOK TOO LOW...AND LOW TEMPERATURES WERE
BASED ON THE WARMER NAM MOS NUMBERS.

THE MID LEVEL RIDGE REASSERTS ITSELF THURSDAY AFTERNOON THE SHORT
WAVES SHEAR OUT...AND THIS MAY PUT A CAP ON CONVECTIVE POTENTIAL
THURSDAY. THE COLD FRONT LIMPS TO THE COAST BY MORNING...THEN GETS
SHOVED BACK NORTH THURSDAY AFTERNOON AS HEIGHTS RISE. THE LOW LEVEL
COOL AIR WILL BE SHORT LIVED...AS DEW POINTS RISE BACK INTO THE
LOWER TO MID 60S.

THE LOW LEVEL MOISTURE WILL RESULT IN MARGINAL TO MODEST INSTABILITY
THURSDAY AFTERNOON...AND THE 0000 UTC NAM SHOWS WHAT LOOKS LIKE A
LEE SIDE TROUGH ACROSS EASTERN PENNSYLVANIA AND CENTRAL NEW JERSEY.
RIGHT NOW...NOT CONFIDENT THAT THIS WILL ACT AS A FOCUS FOR RELEASE
OF THE INSTABILITY...AND LIMITED THE MENTION OF CONVECTION TO THE
HIGHER TERRAIN...WHICH COULD GET A BOOST FROM DIFFERENTIAL HEATING.

WITH 850 MB TEMPERATURES STILL NEAR 17 CELSIUS THURSDAY...WOULD
EXPECT HIGHS TO BE CLOSE TO THOSE OF WEDNESDAY. ONCE AGAIN...PHL HAS
AN OUTSIDE CHANCE OF REACHING 90 DEGREES IN THIS AIRMASS. IT WILL BE
MUCH MORE UNCOMFORTABLE THAT IT HAS BEEN AS DEW POINTS RISE INTO THE
MID 60S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A WARM FRONT IS EXPECTED TO REMAIN NORTH OF THE REGION THURSDAY
NIGHT...WITH CLOUDS AND A SLIGHT CHANCE OF SHOWER/THUNDERSTORM
ACTIVITY. BEHIND THIS FRONT...TEMPERATURES WILL RISE WELL ABOVE
NORMAL ON FRIDAY. A VIGOROUS COLD FRONT ASSOCIATED WITH A LOW
PRESSURE SYSTEM TRACKING OVER THE GREAT LAKES AND SOUTHERN CANADA
WILL CROSS THE AREA FRIDAY NIGHT AND EARLY SATURDAY. THIS FRONT
WILL BRING WITH IT ANOTHER CHANCE OF SHOWERS. COOLER TEMPERATURES
TYPICAL OF EARLY FALL...ALONG WITH PRECIPITATION-FREE
WEATHER...ARE THEN EXPECTED INTO EARLY NEXT WEEK.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

GREAT FLYING WEATHER WILL BE ACROSS THE AREA TODAY AND TONIGHT AS
HIGH PRESSURE CRESTS OVER THE AREA. SKIES ARE CLEAR ACROSS ALL PARTS
OF THE AREA EARLY THIS MORNING AND THIS WILL BE THE CASE INTO THE
AFTERNOON AND OVERNIGHT. THE LOW DEW POINTS AND SUBSIDENCE WILL
PROBABLY INHIBIT ANY CU FORMATION TODAY SO JUST WENT SKC EVERYWHERE.
WINDS WILL BE LIGHT FROM A NRLY DIRECTION THIS MORNING AND THEN
SWINGING AROUND TO S OR SW BY EVENING AND INCREASE TO 5 TO 10 KNOTS.
VFR TONIGHT WITH LIGHT WINDS.

OUTLOOK...
A COLD FRONT IS FORECAST TO MOVE THROUGH WEDNESDAY EVENING AND MAY
BRING SCATTERED AFTERNOON AND EVENING SHOWERS OR EVEN A FEW
THUNDERSTORMS AS WELL AS AN ENHANCED AND PROBABLY GUSTY SOUTHWEST
FLOW...BUT GENERAL VFR CONDITIONS ARE EXPECTED THROUGH THE MID-WEEK
PERIOD. ANOTHER COLD FRONT APPEARS ON THE WEATHER HORIZON ABOUT
FRIDAY NIGHT.

&&

.MARINE...
WINDS REMAIN A LITTLE GUSTY AT THE ELEVATED PLATFORMS (BRND1) EARLY
TODAY...BUT THIS WILL BE SHORT LIVED AS THE SFC HIGH MOVING OVER THE
WATERS TODAY WILL CAUSE WINDS TO BECOME LIGHT. DIRECTIONS EARLY
TODAY FAVOR A NRLY OR NERLY DIRECTION...BUT THEN THEY WILL SWING
AROUND TO A SRLY OR SWLY DIRECTION BY TONIGHT.

SEAS CONTINUE TO BE ENHANCED BY THE SWELLS FROM IGOR WELL
OFFSHORE...BUT THESE SWELLS WILL DECREASE BY THIS EVENING. I WILL
STILL HOLD ONTO THE SCA FLAG FOR THE MORNING WITH THE MARGINAL SCA
CONDITIONS PROBABLY CONTINUING UNTIL THEN. THE 15Z EXPIRATION TIME
SHOULD WORK OUT WELL.

WINDS WILL PICK UP ON WED AHEAD OF THE NEXT APPROACHING FRONT. THE
ARRIVING AIR WILL BE WARMER...WITH NEAR SCA CONDITIONS POSSIBLE IF
ENOUGH MIXING OCCURS. THE DAY SHIFT CAN DETERMINE IF ANOTHER SCA MAY
BE NEEDED ON WED. ANOTHER OPPORTUNITY OF SCA FLAG WILL BE FRI AND
SAT AS ANOTHER LOW APPROACHES.

&&

.FIRE WEATHER...
WITH DRY AIR IN PLACE...AND THE RETURN FLOW WAITING UNTIL
AFTERNOON...IT APPEARS AS THOUGH WE MAY SEE MINIMUM RELATIVE
HUMIDITY VALUES DROP BELOW 30 PERCENT THIS AFTERNOON. HOWEVER...
IT APPEARS AS THOUGH WINDS WILL REMAIN BELOW 15 MPH TODAY IN THE
SOUTHERLY FLOW...SO NOT EXPECTING ANY FIRE WEATHER ISSUES TODAY.

&&

.RIP CURRENTS...
OUR LOCAL RIP PREDICTOR STILL SHOWS HIGH RIP CURRENT POTENTIAL
TODAY. THE UPCOMING FULL MOON IS LIKELY CONTRIBUTING TO THE ENHANCED
RISK...SO I WILL CONTINUE TO SHOW HIGH RISK FOR EARLY TODAY...BUT
THEN DROP TO RISK TO MODERATE FOR THE AFTERNOON.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ450>455.

&&

SYNOPSIS...HAYES
NEAR TERM...HAYES
SHORT TERM...HAYES
LONG TERM...MIKETTA
AVIATION...O'HARA
MARINE...O'HARA
FIRE WEATHER...HAYES
RIP CURRENTS...O'HARA
Hazardous weather outlook, Sep 21, 3:15 AM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 AM EDT TUE SEP 21 2010

DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027-
PAZ067>071-220715-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
315 AM EDT TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-220715-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
315 AM EDT TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A HIGH RISK OF RIP CURRENTS THIS MORNING...AND A MODERATE
RISK OF RIP CURRENTS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN ENHANCED RISK FOR RIP CURRENTS WILL EXIST THROUGH AT LEAST
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-PAZ054-055-060>062-220715-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
315 AM EDT TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN
WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-220715-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
315 AM EDT TUE SEP 21 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-220715-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
315 AM EDT TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 11:45 AM EDTSmall Craft Advisory for Hazardous SeasPHI4 hr

Nearby

Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Delaware, 2010Every coastal flood statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.